Higher dimensional complex geometry, A Summer Seminar at the University of Utah, Slat Lake City, 1987
Astérisque, no. 166 (1988) , 146 p.
@book{AST_1988__166__1_0,
     author = {Clemens, Herbert and Koll\'ar, J\'anos and Mori, Shigefumi},
     title = {Higher dimensional complex geometry, {A} {Summer} {Seminar} at the {University} of {Utah,} {Slat} {Lake} {City,} 1987},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {166},
     year = {1988},
     zbl = {0689.14016},
     mrnumber = {1004926},
     language = {en},
     url = {http://www.numdam.org/item/AST_1988__166__1_0/}
}
TY  - BOOK
AU  - Clemens, Herbert
AU  - Kollár, János
AU  - Mori, Shigefumi
TI  - Higher dimensional complex geometry, A Summer Seminar at the University of Utah, Slat Lake City, 1987
T3  - Astérisque
PY  - 1988
DA  - 1988///
IS  - 166
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1988__166__1_0/
UR  - https://zbmath.org/?q=an%3A0689.14016
UR  - https://www.ams.org/mathscinet-getitem?mr=1004926
LA  - en
ID  - AST_1988__166__1_0
ER  - 
%0 Book
%A Clemens, Herbert
%A Kollár, János
%A Mori, Shigefumi
%T Higher dimensional complex geometry, A Summer Seminar at the University of Utah, Slat Lake City, 1987
%S Astérisque
%D 1988
%N 166
%I Société mathématique de France
%G en
%F AST_1988__166__1_0
Clemens, Herbert; Kollár, János; Mori, Shigefumi. Higher dimensional complex geometry, A Summer Seminar at the University of Utah, Slat Lake City, 1987. Astérisque, no. 166 (1988), 146 p. http://numdam.org/item/AST_1988__166__1_0/

[Ab] S. S. Abhyankar, "On the valuations centered in a local domain." Amer. J. Math. 76 (1956), 321-348. | DOI | MR | Zbl

[BPV] W. Barth-C. Peters-A. Van De Ven, Compact complex surfaces. Springer (1984). | DOI | Zbl | MR

[B1] X. Benveniste, Sur l'anneau canonique de certaines variétés de dimension trois. Inv. Math. 73 (1983) 157-164. | DOI | EuDML | Zbl | MR

[B2] X. Benveniste, "Sur le cone des 1-cycles effectifs en dimension 3." Math. Ann. 272 (1985), 257-265. | DOI | EuDML | Zbl | MR

[Bl] M. A. Blanchard, "Sur les variétés analytiques complexes." Ann. Sci. Ec. Norm. Sup. 73 (1956), 157-202. | DOI | Numdam | EuDML | Zbl | MR

[Ca] J. Carlson, "Bounds on the dimension of a variation of Hodge structure." Trans. A.M.S. 294 (1986), 45-64. | DOI | Zbl | MR

[CD] J. Carlson-R. Donagi, "Hypersurface variations are maximal." Inv. Math. 89 (1987), 371-374. | DOI | EuDML | Zbl | MR

[CGGH] J. Carlson-M. Green-P. Griffiths-J. Harris, "Infinitesimal variations of Hodge structures (I)." Compositio Math. 50 (1983), 109-205. | Numdam | EuDML | Zbl | MR

[CT] J. Carlson-D. Toledo, "Harmonic mappings of Kähler manifolds to locally symmetric spaces." To appear. | DOI | Numdam | Zbl | MR

[C1] H. Clemens, "Some results on Abel-Jacobi mappings." Topics in transcendental algebraic geometry. Princeton Univ. Press (1984), 289-304. | Zbl | MR

[C2] H. Clemens, "Curves on generic hypersurfaces." Ann. scient. Ec. Norm. Sup. 19 (1986), 629-36. | DOI | EuDML | Numdam | Zbl | MR

[C3] H. Clemens, "The infinitesimal Abel-Jacobi mapping and the σ,(2)+σ,(-4) curve." Preprint, Univ. of Utah (1988). | MR

[D] V. Danilov, "Birational geometry of toric threefolds". Math. USSR. Izv. 21 (1983), 269-279. | DOI | Zbl

[ES] J. Eells-J. Sampson, "Harmonic mappings of Riemannian manifolds." Amer. J. Math. 86 (1964), 109-160. | DOI | Zbl | MR

[E] L. Ein, "Subvarieties of generic complete intersections." Inv. Math. 94 (1988), 163-170. | DOI | EuDML | Zbl | MR

[El] R. Elkik, "Rationalité des singularités canoniques." Inv. Math. 64 (1981), 1-6. | DOI | EuDML | Zbl | MR

[Fl] H. Flenner, "Rational singularities." Arch. Math. (Basel) 36 (1981), 35-44. | DOI | MR | Zbl

[F] P. Francia, "Some remarks on minimal models. " Comp. Math. 40 (1980), 301-313. | Numdam | EuDML | Zbl | MR

[G] M. Green, "Koszul cohomology and the geometry of projective varieties, II." J. Diff. Geom. 20 (1984), 279-89. | DOI | Zbl | MR

[GH] P. Griffiths-J. Harris, Principles of Algebraic Geometry. John Wiley and Sons, Inc. (1978). | Zbl | MR

[GL] M. Green-R. Lazarsfeld, "A simple proof of Petri's theorem on canonical curves." Geometry Today, Birkhäuser, Boston (1985), 129-142. | Zbl | MR

[GLP] L. Gruson-R. Lazarsfeld-C. Peskine, "On a theorem of Castelnuovo and equations defining space curves." Inv. Math. 72 (1983), 491-506. | DOI | EuDML | Zbl | MR

[GR] H. Grauert-O. Riemenschneider, "Verschwindungssätze für analytische Kohomologiegruppen auf komplexen Räumen." Invent. Math. 11 (1970), 263-292. | DOI | EuDML | Zbl | MR

[H] S. Helgason, Differential geometry, Lie groups and Symmetric Spaces. Academic Press (1978). | Zbl | MR

[J] J. Jimenez, Thesis, Univ. of Utah (1989).

[Kat] S. Katz, "On the finiteness of rational curves on quintic threefolds." Comp. Math. 60 (1986), 151-162. | Numdam | EuDML | Zbl | MR

[Ka1] Y. Kawamata, "On singularities in the classification theory of algebraic varieties." Math. Ann. 251 (1980), 51-55. | DOI | EuDML | Zbl | MR

[Ka2] Y. Kawamata, "A generalisation of Kodaira-Ramanujam's vanishing theorem." Math. Ann. 261 (1982), 43-46, | DOI | EuDML | Zbl | MR

[Ka3] Y. Kawamata, "On the finiteness of generators of a pluricanonical ring of a threefold of general type." Amer. J. Math. 106 (1984), 1503-1512. | DOI | Zbl | MR

[Ka4] Y. Kawamata, "The cone of curves of algebraic varieties." Ann. of Math. 119 (1984), 603-633. | DOI | Zbl | MR

[Ka5] Y. Kawamata, "Crepant blowing up of three dimnsional canonical singularities and its application to degenerations of surfaces." Ann. of Math. 127 (1988), 93-163. | DOI | Zbl | MR

[KMM] Y. Kawamata-K. Matsuda-K. Matsuki, "Introduction to the minimal model problem." Alg. Geom, Sendai (T. Oda ed.) Adv. Studies in Pure Math 10, Kinokuniya-North-Holland (1987), 283-360. | DOI | Zbl | MR

[Kl] S. Kleiman, "Toward a numerical theory of ampleness." Ann. of Math. 84 (1966), 293-344. | DOI | Zbl | MR

[Ko1] J. Kollár, "Fano varieties of large index" (in Russian). Vestnik M.G.U. (1981), #3. 31-34. | Zbl | MR

[Ko2] J. Kollár, "Toward moduli of singular varieties." (1983) unpublished. | Numdam | Zbl

[Ko3] J. Kollár, "The cone theorem." Ann. of Math. 120 (1984), 1-5. | DOI | Zbl | MR

[Ko4] J. Kollár, "The structure of algebraic threefolds : an introduction to Mori's program." Bull. AMS. 17 (1987), 211-273. | DOI | Zbl | MR

[KS] J. Kollár-N. Shepherd-Barron, "Threefolds and deformations of surface singularities." Inv. Math., to appear | EuDML | Zbl | MR

[L1] H. Laufer, "Minimally elliptic singularities." Amer. J. Math. 99 (1977), 1257-1295. | DOI | Zbl | MR

[L2] H. Laufer, "On CP1 as an exceptional set." Recent developments in several complex variables. Ann. Math. Studies 100, Princeton Univ. Press (1980), 261-275. | Zbl | MR

[Mi] Y. Miyaoka, "On the Mumford-Ramanujam vanishing theorem on a surface." Géométrie Algébrique, Angers 1979. Sijthoff and Nordhoff (1980), 239-247. | Zbl | MR

[M1] S. Mori, "Threefolds whose canonical bundles are not numerically effective." Ann. of Math. 116 (1982), 133-176. | DOI | Zbl | MR

[M2] S. Mori, "On 3-dimensiomal terminal singularities." Nagoya Math. J. 98 (1985), 43-66. | DOI | Zbl | MR

[M3] S. Mori, "Flip theorem and the existence of minimal models for threefolds." J. Amer. Math. Soc. 1 (1988), 117-253. | Zbl | MR

[MS] D. Morrison-G. Stevens. "Terminal quotient singularities in dimension 3 and 4". Proc. A.M.S. 90 (1984), 15-20. | DOI | Zbl | MR

[Nag] M. Nagata, "On rational surfaces I." Mem. Coll. Sci. Univ. Kyoto 32 (1960), 351-370. | Zbl

M. Nagata, "On rational surfaces II." Mem. Coll. Sci. Univ. Kyoto 33 (1960), 271-293. | DOI | Zbl | MR

[Nak] N. Nakayama, "The lower semi-continuity of the plurigenera of complex varieties." Alg. Geom, Sendai (T. Oda ed.). Adv.Studies in Pure Math 10, Kinokuniya-North-Holland (1987), 551-590. | DOI | Zbl | MR

[P] T. Peternell, "Rational curves on a Moishezon 3-fold." Complex Analysis and Algebraic Geometry. Springer LN 1194 (1986). | DOI | Zbl | MR

[R1] M. Reid, "Elliptic Gorenstein singularities of surfaces." Preprint, Univ. of Warwick (1976).

[R2] M. Reid, "Canonical threefolds." Géométrie Algébrique, Angers 1979. Sijthoff and Nordhoff (1980), 273-310. | Zbl | MR

[R3] M. Reid, "Minimal models of canonical threefolds." Algebraic varieties and analytic varieties. Adv. Studies in Pure Math. 1 (1983), Kinokuniya-North-Holland, 131-180. | DOI | Zbl | MR

[R4] M. Reid, "Projective morphisms according to Kawamata." Preprint, Univ. of Warwick (1983).

[R5] M. Reid, "Young person's guide to canonical singularities." Algebraic Geometry Bowdoin 1985. Proc. Symp. Pure Math. 46 (1987), 345-416. | DOI | Zbl | MR

[Sa] J. Sampson, "Applications of harmonic maps to Kahler geometry." Contemp. Math. 49 (1986), 125-133. | DOI | Zbl | MR

[S-B] N. Shepherd-Barron, "Some questions on singularities in 2 and 3 dimensions." Univ. of Warwick (1980), unpublished.

[Sh] V. Shokurov, "The non-vanishing theorem." Izv. A. N. SSSR, Ser. Mat. 49 (1985), 635-651. | Zbl | MR

V. Shokurov, "The non-vanishing theorem." (= Math. USSR. Izv. 19 (1985), 591-604). | Zbl

[Si] Y.-T. Siu, "Complex analiticity of harmonic maps and strong rigidity of complex Kahler manifolds." Ann. of Math. 112 (1980), 73-111. | DOI | Zbl | MR

[V] E. Viehweg, "Vanishing theorems." J.r.u.a. Math. 335 (1982), 1-8. | EuDML | Zbl | MR

[W] P. M. H. Wilson, "Towards birational classification of algebraic varieties." Bull. London Math. Soc. 19 (1987), 1-48. | DOI | Zbl | MR

[Y] S. T. Yau, "On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampere equation, I." Comm. Pure and App. Math. XXXI (1978), 339-411. | DOI | Zbl | MR

[Z] O. Zariski, "The therem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface." Ann. of Math. 76 (1962), 560-615. | DOI | Zbl | MR